Risk factors associated with DRESS syndrome produced by aromatic and non-aromatic antipiletic drugs

@article{Silva2011RiskFA,
  title={Risk factors associated with DRESS syndrome produced by aromatic and non-aromatic antipiletic drugs},
  author={Nahuel Pereira de Silva and Paulo Piquioni and Silvia Kochen and Patricia Claudia Saidon},
  journal={European Journal of Clinical Pharmacology},
  year={2011},
  volume={67},
  pages={463-470}
}
DRESS (drug reaction with eosinophilia and systemic symptoms) is an idiosyncratic entity associated with the use of drugs. Its pathophysiology is not known, but is associated with immunological or genetic factors. The incidence is 0.4 cases per 1,000,000 general population. The syndrome usually develops at the beginning of treatment and is characterized by the presence of rash, fever, eosinophilia and systemic manifestations. The aim of our study was to describe the clinical manifestation and… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-9 of 9 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 31 references

Síndrome de DRESS (Drug Rash with Eosinophilia and Systemic Symptoms) por sulfonamidas

  • GI Cervigón, SS Sandín, HC Pérez, MC Bahillo, PC Vélez, D García Almagro
  • Med Cutan Iber Lat Am
  • 2006
Highly Influential
5 Excerpts

Epidemiological study of severe cutaneous adverse drug reactions in a city district of China

  • Li L-F, C Ma
  • Clin Exp Dermatol
  • 2006
3 Excerpts

Similar Papers

Loading similar papers…